American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 235 found      Go to page: 1 2 3 4 > >>

[1] S. Waleed Noor. Complex symmetry of composition operators induced by involutive ball automorphisms. Proc. Amer. Math. Soc. 142 (2014) 3103-3107.
Abstract, references, and article information   
View Article: PDF

[2] Jordi Pau. A remark on Schatten class Toeplitz operators on Bergman spaces. Proc. Amer. Math. Soc. 142 (2014) 2763-2768.
Abstract, references, and article information   
View Article: PDF

[3] Violeta Petkova. Spectra of the translations and Wiener-Hopf operators on $L_\omega^2({\mathbb R}^+)$. Proc. Amer. Math. Soc. 142 (2014) 2491-2505.
Abstract, references, and article information   
View Article: PDF

[4] Miroslav Engliš and Harald Upmeier. Asymptotic expansions for Toeplitz operators on symmetric spaces of general type. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Hong Rae Cho, Jong-Do Park and Kehe Zhu. Products of Toeplitz operators on the Fock space. Proc. Amer. Math. Soc. 142 (2014) 2483-2489.
Abstract, references, and article information   
View Article: PDF

[6] Sergei Grudsky and Alexei Rybkin. On positive type initial profiles for the KdV equation. Proc. Amer. Math. Soc. 142 (2014) 2079-2086.
Abstract, references, and article information   
View Article: PDF

[7] Stephan Ramon Garcia, Bob Lutz and Dan Timotin. Two remarks about nilpotent operators of order two. Proc. Amer. Math. Soc. 142 (2014) 1749-1756.
Abstract, references, and article information   
View Article: PDF

[8] R. V. Bessonov. Truncated Toeplitz operators of finite rank. Proc. Amer. Math. Soc. 142 (2014) 1301-1313.
Abstract, references, and article information   
View Article: PDF

[9] V. V. Kapustin. Cauchy-type integrals and singular measures. St. Petersburg Math. J. 24 (2013) 743-757.
Abstract, references, and article information   
View Article: PDF

[10] Karlheinz Gröchenig and Joachim Toft. The range of localization operators and lifting theorems for modulation and Bargmann-Fock spaces. Trans. Amer. Math. Soc. 365 (2013) 4475-4496.
Abstract, references, and article information   
View Article: PDF

[11] A. V. Sobolev. Pseudo-differential operators with discontinuous symbols: Widom's Conjecture. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[12] Jingbo Xia. Criteria for Toeplitz operators on the sphere. Proc. Amer. Math. Soc. 141 (2013) 637-644.
Abstract, references, and article information   
View Article: PDF

[13] Stephan Ramon Garcia and Daniel E. Poore. On the norm closure problem for complex symmetric operators. Proc. Amer. Math. Soc. 141 (2013) 549-549.
Abstract, references, and article information   
View Article: PDF

[14] Martin Schlichenmaier. Berezin-Toeplitz quantization and star products for compact K\"{a}hler manifolds. Contemporary Mathematics 583 (2012) 257-294.
Book volume table of contents   
View Article: PDF

[15] Carme Cascante and Joaquin M. Ortega. On a characterization of bilinear forms on the Dirichlet space. Proc. Amer. Math. Soc. 140 (2012) 2429-2440.
Abstract, references, and article information   
View Article: PDF

[16] Mehmet Çelik and Sönmez Şahutoğlu. On compactness of the $\overline{\partial}$-Neumann problem and Hankel operators. Proc. Amer. Math. Soc. 140 (2012) 153-159. MR 2833527.
Abstract, references, and article information   
View Article: PDF

[17] Stephan Ramon Garcia, Daniel E. Poore and William T. Ross. Unitary equivalence to a truncated Toeplitz operator: analytic symbols. Proc. Amer. Math. Soc. 140 (2012) 1281-1295. MR 2869112.
Abstract, references, and article information   
View Article: PDF

[18] Michael Didas and Jörg Eschmeier. Inner functions and spherical isometries. Proc. Amer. Math. Soc. 139 (2011) 2877-2889. MR 2801629.
Abstract, references, and article information   
View Article: PDF

[19] Marcus Carlsson. On truncated Wiener-Hopf operators and $BMO(\mathbb{Z})$. Proc. Amer. Math. Soc. 139 (2011) 1717-1733. MR 2763760.
Abstract, references, and article information   
View Article: PDF

[20] Young Joo Lee and Quang Dieu Nguyen. Toeplitz operators on the Dirichlet spaces of planar domains. Proc. Amer. Math. Soc. 139 (2011) 547-558. MR 2736337.
Abstract, references, and article information   
View Article: PDF

[21] Bebe Prunaru. Toeplitz and Hankel operators associated with subdiagonal algebras. Proc. Amer. Math. Soc. 139 (2011) 1387-1396. MR 2748431.
Abstract, references, and article information   
View Article: PDF

[22] Qiyu Sun. Stability criterion for convolution-dominated infinite matrices. Proc. Amer. Math. Soc. 138 (2010) 3933-3943. MR 2679615.
Abstract, references, and article information   
View Article: PDF

[23] Zhangjian Hu and Xiaomin Tang. Schatten(-Herz) class extended Cesàro operators on Bergman spaces in the unit ball of ${\mathbf {C}}^n$. Proc. Amer. Math. Soc. 138 (2010) 2803-2814. MR 2644894.
Abstract, references, and article information   
View Article: PDF

[24] G. J. Murphy. Representation and index theory for Toeplitz operators. Trans. Amer. Math. Soc. 362 (2010) 3911-3946. MR 2608391.
Abstract, references, and article information   
View Article: PDF

[25] Xing-Tang Dong and Ze-Hua Zhou. Products of Toeplitz operators on the harmonic Bergman space. Proc. Amer. Math. Soc. 138 (2010) 1765-1773. MR 2587461.
Abstract, references, and article information   
View Article: PDF

[26] Maurice Duits and Kurt Johansson. Powers of large random unitary matrices and Toeplitz determinants. Trans. Amer. Math. Soc. 362 (2010) 1169-1187. MR 2563725.
Abstract, references, and article information   
View Article: PDF

[27] Trieu Le. On Toeplitz operators on Bergman spaces of the unit polydisk. Proc. Amer. Math. Soc. 138 (2010) 275-285. MR 2550193.
Abstract, references, and article information   
View Article: PDF

[28] Young Joo Lee. Commuting Toeplitz operators on the Hardy space of the polydisk. Proc. Amer. Math. Soc. 138 (2010) 189-197. MR 2550183.
Abstract, references, and article information   
View Article: PDF

[29] Miroslav Englis, Kunyu Guo and Genkai Zhang. Toeplitz and Hankel operators and Dixmier traces on the unit ball of $\mathbb C^n$. Proc. Amer. Math. Soc. 137 (2009) 3669-3678. MR 2529873.
Abstract, references, and article information   
View Article: PDF

[30] Adel B. Badi. An index theorem for Toeplitz operators on the quarter-plane. Proc. Amer. Math. Soc. 137 (2009) 3779-3786. MR 2529887.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 235 found      Go to page: 1 2 3 4 > >>